# SDR REXA2015120901180

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 20,234 hours, 13,214 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OTBD LOWER FWD SKIN GOUGED & CHAFED.  R & R LT AILERON OTBD LOWER SKIN PANEL, PN 601R13444-1 IAW SRM 51-42-22-001-001-A01 & 51-42-20-001-00-A01.
